Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/406

Title: A review of generalized linear mixed models
Authors: Molenberghs, Geert
Renard, Didier
Verbeke, Geert
Keywords: Categorical data
Longitudinal data
Clustered data
Issue Date: 2002
Citation: Journal de la Société Française de Statistique, 143(1-2). p. 53-78
URI: http://hdl.handle.net/1942/406
Link to publication: http://www.numdam.org/article/JSFS_2002__143_1-2_53_0.pdf
ISSN: 1625-7421
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version2.81 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.